I am taking psychiatric medicines for a long period. Recently, I had been taking Sulpitac, Xet CR plus, and Pregabid NT. A few days back, I quitted all the medicines. Now I have symptoms of paranoia and insomnia. I do not want to take many medications. I need an antipsychotic to fall asleep. Please suggest.
Welcome to icliniq.com.
As you have the symptoms of paranoia and insomnia, you can take antipsychotic such as Olanzapine or Quetiapine. It is a good option. You can start taking Olanzapine with 5 mg which can also be increased to 20 mg. Amisulpride (Sulpitac) is also a good option. But it does not have much sedation. Quetiapine can give proper sedation. As you were stable on taking Sulpitac, this can be a good option, and for sleep, you can use Clonazepam.
Thank you doctor,
I also get excessive perspiration. Can it be due to Pregabid NT or Xet CR?
Welcome back to icliniq.com.
Xet CR (Paroxetine) causes excessive perspiration. However, Nortriptyline in Pregabid NT also cause the same side effects. But the dose of Nortriptyline is quite low to cause it, and it is more likely to be due to Xet CR.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. to have an anxiety type disorder mixed with depressive episodes. You will need to visit a psychiatrist and he will prescribe you SSRI (selective serotonin reuptake inhibitor) type of medicines which will help with your problem. It basically happen... Read fullIs it fine to take Olanzapine for depression?
.. understand your situation and you are doing good. You have depression at present. You are taking one of the good medication for your depression. You must continue your medication. You should try to follow these guidelines to deal with your depress... Read fullCould my insomnia be due to increase in Zoloft dosage?
.. of the dose of Zoloft (Sertraline) can cause sleep problem, as you are facing currently. To manage this, you can change the time from night to morning or afternoon. If you altogether stop night doses of Zoloft (return back to 100 mg per day), then... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask a Psychiatrist Now